MAUDE Adverse Event Report: MPRI SUREFIX; ELECTRODE, PACEMAKER, PERMANENT

MPRI SUREFIX; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5072-45
Medical Device Problem Codes High impedance (1291); Capturing Problem (2891); Impedance Problem (2950)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical product: 5072-52 lead, implanted: (b)(6) 2005.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right atrial (ra) lead impedance had risen to high level.It was noted that the ra lead experienced rising thresholds.The ra lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
SUREFIX
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8323350
Report Number2649622-2019-02150
Device Sequence Number19277618
Product Code DTB
UDI-Device Identifier00885074311869
UDI-Public00885074311869
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2006
Device Model Number5072-45
Device Catalogue Number5072-45
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2019
Initial Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR